# SDR DALA1053550909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1041-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND MAIN PASSENGER CABIN BETWEEN STA 1041 AND 1060 RT CUSP WEB HAS CORROSION UPPER AND LOWER SURFACE.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER AFTER REMOVING DAMAGE IAW SRM 53-14-3, FIG 12 AND DRD 53-05D.
